# SDR UALA2011072503771

- Difficulty date: July 25, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 45,569 hours, 5,430 cycles
- Engine: Pwa PW4056
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 106216301
- Part serial: 429
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NO START 3 ATTEMPTS, NORMAL ROTATION AND FF, NO EGT RISE.  OPERATION NR 1 ENGINE NORMAL IN IGN SYSTEM 2.  REPLACED NR 1 IGNITER AND IGNITER BOX.  OPS CHECKED GOOD.  TESTED PER MM.
